Discussions By Condition: Mental conditions

Please help me.

Posted In: Mental conditions 1 Replies
  • Posted By: Anonymous
  • June 22, 2007
  • 03:28 AM

My emotions are so out of control. I thought my medication was helping me but now I have different problems. First I had anxiety, depression, some anger problems, & self esteem issues. Ive been on paxil for about 6 months now and I am so angry, hateful, suspicious, and feel like I don't have control over anything. I switch back and forth between being extremely needy and dependent to wanting tons of space and independence. I can't make any decisions. I have to have help to make any sort of decision. I don't trust anyone, I think everyone is out to get me. I am tired all the time. I will go back and forth between never eating and eating like crazy. Sometimes I get so mad, I don't know what to do, I have an uncontrollable urge to hurt myself. I'll scream and scratch myself and pull my hair out...pretty much until I have a panic attack. Can someone help me please? Should I go to a psychologist?

Reply Flag this Discussion

1 Replies:

  • Yes.Though my viewpoint may be skewed, I've always thought a person is capable of solving most emotional problems through self analyzation. Try asking yourself "Why?" whenever you begin to feel a strong emotion. Try to pinpoint what is disagreeable and try to let go of the worry / avoid the situation.Having someone who is trained to help is much better though.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?